# SDR ASOA2016010614348

- Difficulty date: January 6, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE INTERCOSTAL CRACKED AT WL 84.00 BETWEEN FS 621.00 AND FS 625.30.  R & R  INTERCOSTAL AT WL 84, BS 621 IAW SRM 51-42-21, 51-42-02.
